# SDR ASAA2016011414810

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 33,877 hours, 10,113 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 5062
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Part time: 38,778 hours, 12,288 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DEFUELING NR 2 TANK, INDICATOR READS HIGHER THAN IT SHOULD.  ACFT GROUNDED. R & R TANK UNITS F12, F11, F10, F9, F8, F5, AND F3.  REPLACED TANK UNITS F7R AND F6R IAW AMM 28-41-21/401. R & R TANK UNIT F1 AND THE NR 2 TANK COMPENSATOR IAW AMM 28-41-21.  REPLACED TANK UNITS F2R AND F4R REF AMM 28-41-21.  SYSTEM TEST GOOD REF AMM TASK 28-41-00-730-801, COMPARISON TEST GOOD REF AMM TASK 28-41-00-720-801.  INSPECTION AND LEAK CHECKS GOOD.
